Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Under weight. Taking boost plus. Weird feeling in stomach and gas. Stop boost plus?

Hi! i am under weight and i do eat much my mom says that its getting to be less because i slow, so i decided to take BOOST PLUS, but i am getting this wierd feeling in my stomach and gas. i know that i don't take that many calories in a day either due to the fact that i am a vegetarian. Should i stop using BOOST PLUS and maybe juicing vegetables or something
Asked On : Wed, 10 Apr 2013
Answers:  2 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
First you need to sort out the reason of being underweight. it may be due to nutritional deficiencies for that additional high calorie supplements like Boost Plus is prescribed but it may be due to abnormal absorption of diet due to many reasons.
Continuous large amount of High calorie supplements can disturb Stomach and cause stomach fullness, nausea or diarrhoea. In such cases it may be stopped for certain periods or dosage and frequency is reduced.
Vegetables and juices are important part of balance diet but adequate amount of protein is also necessary which is present in meat/dairy products, legumes and nuts. You may like to visit your doctor to rule out malabsorption and its causes.
Hope it helps.
Take care!
Answered: Wed, 10 Apr 2013
I find this answer helpful
General & Family Physician Dr. Mukesh Kumar's  Response

i would suggest you get your self dewormed , take albendazole 400mg one tablet only.

than check you hemoglobin level just to rule out anemia .you may have lactose intolerance also,try drinking boost plus with water and check if you have same problem,if nothing happens when you take water, then stop drinking milk

then coming to your diet. i will give you some guide lines with which you can make your own diet chart.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor